# SDR USAA2012031200021

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 10,558 hours, 8,800 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SLAT FAIL.  MAINTENANCE PERFORMED FIM TASK 27-81-00-810-804A.  NO FAULTS NOTED AND FLAP SLAT OPERATIONAL CHECK IS NORMAL.
